In this research, we first establish some inclusions of fractional Hermite-Hadamard-Mercer type for interval-valued functions. Moreover, by special cases of our main results, we show that our main results reduce several inclusions obtained in the earlier works.
KARA, HASAN; ALI, MUHAMMAD AAMIR; and BUDAK, HÜSEYİN
"Hermite-Hadamard-Mercer type inclusions for interval-valued functions via Riemann-Liouville fractional integrals,"
Turkish Journal of Mathematics: Vol. 46:
6, Article 11.
Available at: https://journals.tubitak.gov.tr/math/vol46/iss6/11